Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Adaptive Deontic Logics : a Survey

Title data

van de Putte, Frederik ; Beirlaen, Mathieu ; Meheus, Joke:
Adaptive Deontic Logics : a Survey.
In: Journal of Applied Logics. Vol. 6 (2019) Issue 3 . - pp. 523-608.
ISSN 2631-9829

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Cultural Studies
Faculties > Faculty of Cultural Studies > Department of Philosophy
Faculties > Faculty of Cultural Studies > Department of Philosophy > Chair Philosophy I
Faculties
Result of work at the UBT: No
DDC Subjects: 100 Philosophy and psychology
100 Philosophy and psychology > 100 Philosophy
100 Philosophy and psychology > 160 Logic
Date Deposited: 26 Nov 2018 07:45
Last Modified: 01 Sep 2021 11:52
URI: https://eref.uni-bayreuth.de/id/eprint/46370